Facebook Pixel
EmpowHER Guest

I took the 2 tablets of postinor2 after sex and now my period is a week and 2days late. what's d problem pls?

By Anonymous January 6, 2014 - 2:05pm
Rate This

Add a Comment1 Comments


Hello Anonymous,

Some women experience a change in their menstrual cycle after taking Postinor 2. These changes include the next period starting earlier or later than normal. The menstrual flow can be lighter or heavier than normal.

If you do not start your period within three weeks of taking Postinor 2, you should test for pregnancy.


January 6, 2014 - 5:49pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!